Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Mild fever with dizziness, chills and headache. Taken Ibeprophen. Suggestion?

Hi I ve had an unusual body temp of around 96.4 when I usually have a temp of around 98.6. Along with that, I ve had some dizziness , fatigue (feeling run down), chills, aches and pains, and bad headaches that don t subside when I take ibeprophen or Tylenol . I ve been drinking water all day so I m not dehydrated. What should I do?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Fever and other symptoms may be due to bacterial infection like UTI.
Consult your doctor. He may advise you for relevant lab test like CBC, widal, peripheral smear for malaria and urine analysis.
The treatment is based on the causative organism.
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor